# SDR C2XA99IA621

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2514115
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

ALB - DURING PRE-FLIGHT INSPECTION, THE CRWE REPORTED THAT THE AISLE PATH EMERGENCY LIGHTING DID NOT HAVE RED LIGHTS AT ROW 6.  MAINTENANCE REPOSITIONED THE AFFECTED LIGHTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
